# SDR SWAA2022040690679

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 74,339 hours, 43,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EXIT SIGN FELL OFF / [01] SECURED LENS PER SIP/AMM 33-51-01. OK FOR SERVICE
